JournalsaihpcVol. 37, No. 3pp. 663–682

Nondivergence form quasilinear heat equations driven by space-time white noise

  • Máté Gerencsér

    IST Austria, Austria
Nondivergence form quasilinear heat equations driven by space-time white noise cover
Download PDF

A subscription is required to access this article.

Abstract

We give a Wong-Zakai type characterisation of the solutions of quasilinear heat equations driven by space-time white noise in 1+11 + 1 dimensions. In order to show that the renormalisation counterterms are local in the solution, a careful arrangement of a few hundred terms is required. The main tool in this computation is a general ‘integration by parts’ formula that provides a number of linear identities for the renormalisation constants.

Cite this article

Máté Gerencsér, Nondivergence form quasilinear heat equations driven by space-time white noise. Ann. Inst. H. Poincaré Anal. Non Linéaire 37 (2020), no. 3, pp. 663–682

DOI 10.1016/J.ANIHPC.2020.01.003